This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have a question about lupron injections. My husband had gone through 45 radiation treatments 2 yrs ago, then had a reoccurence of PC. He went through the biopsies again, all of the scans and the Dr decided Lupron was his best option. He seems to tolerate it pretty good. The one concern he has now is some weight loss. It isn't a significant amount, but his weight had remained the same for the past 30yrs. He is 74yrs now. Has anyone else experienced the weight loss?
It seems to me that most people complain of weight gain when on Lupron (Zoladex). I know from posting on forums that many were surprised when I was reporting weight loss, BUT, I had completely changed my diet, cutting out all dairy produce.
Has you husband altered his diet? Is he now actually underweight or is he at a good level?